# SDR AALA20030939

- Difficulty date: September 2, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N1424M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11407
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 13 AND 14.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
